# SDR FDEA201605121537

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 2,604 hours, 1,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044076
- Part serial: 000325
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT TOP TE HAS DENT 3" X 5".  EVALUATED, REPAIRED, TAP TESTED, SEALED, PRIMED, TOP COATED.  REMOVED & RE-INSTALLED & PERFORMED SATISFACTORY SENSOR SWITCH TEST & SATISFACTORY TAI DUCT CLAMP LEAK TEST OF NR 4 LE SLAT IAW SRM 57-43-02-1A FIG 101 NOTE J SRM 57-43-02-2A FIG. 201, AMM 51-70-10-2A, AMM 27-81-02-4, AMM 27-88-01-2, AMM 51-24-22-7 & AMM 30-11-00-5.  REPAIR COMPLIED WITH EA H-5750-T0325382 P1.
